Things Are Changing!
The migration of TuDiabetes has begun
Content created between now and the launch of our new site on April 20th will NOT be moved to that new home, but our community values and Terms of Service still apply during this time.We are not accepting new members during this transition period. If you want to join the TuDiabetes community please send an e-mail to TuDiabetesAdmin@gmail.com. We will send you an invitation to join after the migration is completed.
Are you plagued by itchy welts where you inject or infuse insulin? Have any other odd symptoms which may be allergy related? Share your frustrations and success in managing this allergy here.
Latest Activity: yesterday
Hi,I am so sorry to hear you are having this reaction.I appear to be allergic to 3 kinds of quick acting insulin (humalog - has latex, Adipra, and Novolog which are latex free).I don't know if it's…Continue
For the past 6 months, I've been having some terrible issues with my insulin. My sites have been getting red, swollen, hot to the touch and infected. They stay red even after I remove the site from…Continue